On analytic characteristic functions and processes governed by SDEs
195251, St. Petersburg,
Polytechnicheskaya, 29, Scientific-Research complex, room В.3.17.
+7 (921) 971-7617 (10 - 18 )
ntv-nauka@spbstu.ru

On analytic characteristic functions and processes governed by SDEs

Category «Mathematics»

Abstract

We study analyticity of the characteristic function of a process defined by means of SDEs. Namely, starting with the simple case of a scalar Ito SDE we show that the corresponding characteristic function is entire. The proof is based on the Gröenwall’s inequality technique and the classic analyticity criterion in terms of moments. Further, we extend this criterion and derive a handy sufficient condition of analyticity in the multidimensional case. This condition is used to prove the corresponding general result of analyticity. We assume that the drift vector obeys the linear growth condition, and the diffusion matrix is time-onlydependent, but possibly degenerate. The approach used in the article can be extended to more general types of SDEs.

Comments

Reviews forum #FORUM# is not exist